# SDR IPXA2572925

- Difficulty date: March 15, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52171
- Condition: Corroded
- Location: Bs 1185-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR STRUCTURE UPPER SURFACE BS 1185-1200, LBL 23 HAS EVIDENCE OF CORROSION AROUND 4 FASTENER HOLES.  REPLACED MAIN CARGO SEAT TRACK BS 1180-1200, LBL 23 IAW SRM 51-40-02 AND DWG 146N5217.
